# SDR DALA2018040302141

- Difficulty date: April 2, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STOP FITTING AT THE AFT ENTRY DOOR FRAME, LONGERON 14R.  THE STOP FITTING WAS REPLACED IAW SRM 51-41-01-0G, AND 51-41-02.
